# SDR O2JA201908140001

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N991AL
- Make and model: Lear 35A
- Aircraft serial: 216
- Aircraft time: 1,906 hours, 13,136 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

LOW HYDRAULIC CAME ON 30 MINUTES OUTSIDE PHX HYDRAULIC PRESSURE DROPPED BELOW 600 PSI. MAINTENANCE TROUBLESHOT HYDRAULIC LEAK TO A LOOSE LINE ON LEFT HAND RETRACT ACTUATOR INSPECTED LINE NO DEFECTS NOTED REPLACED O-RING TIGHTENED RETURN LINES PERFORMED OP'S AND LEAK CHECKS I/A/W LEARJET 35A AMM 32-43-00 NO LEAKS NOTED OP'S CHECKED GOOD. AIRCRAFT RETURNED TO SERVICES
